# SDR COMA0660371

- Difficulty date: June 2, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 26,507 hours, 23,770 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 003A
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 26,503 hours, 23,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5183 - UPON TAKEOFF GEAR RETRACTION, RECEIVED RIGHT UP GEAR DISAGREE.  CREW DECLARED AN EMERGENCY AND RETURNED TO JFK WITHOUT INCIDENT.  REPLACED NR 3 HYDRAULIC RESERVOIR.
